# SDR U2RA202009200003

- Difficulty date: August 16, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 311U42114
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 54-440-02-02 FOUND NR 2 PYLON FWD ENGINE MOUNT AROUND GUIDE PIN HOLE MATING FOUND GOUGED/INDENTATION.  REPAIRED PER VT-SAA EA 747-5450-56-A8503 REV A.
